# SDR O2102801

- Difficulty date: October 23, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N549NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24544
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FIRST THREE FLOOR EMERGENCY EGRESS LIGHTS OUT NEAR LAVATORY F.  RELAMPED, OPS CHECK NORMAL AS PER M/M 33-51-11.
